A 25-year-old male asked:
Disclaimer

inner restlessness, no focus, inability to relax, related to 120 mg of geodon (ziprasidone)?

1 doctor answer
Dr. Pamela Pappas
42 years experience Psychiatry
Yes, it can be: Some people experience such symptoms with Geodon (ziprasidone) and other antipsychotic medicines. It's called akathisia, and can be helped with either a reduction in dose or in some cases, addition of another medication. Please contact your psychiatrist & tell him/her what's happening with you.
Answered on Jun 8, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 25-year-old male asked:
Dr. Pamela Pappas
42 years experience Psychiatry
Geodon (ziprasidone): At high enough dose, both Geodon (ziprasidone) and zyprexa can cause akathisia -- which is a sensation of inner restlessness and sometimes anxiety. T ... Read More
1
1 thank
A 25-year-old male asked:
Dr. James Wells
44 years experience Psychiatry
Knee damage uncommon: I am not aware of Geodon (ziprasidone) being likely to cause knee joint damage, but there certainly could be difficulty with walking if having extrapy ... Read More
1
1 thank
A 27-year-old male asked:
Dr. Steven Griggs
39 years experience Clinical Psychology
Geodon (ziprasidone) is a: powerful drug that can produce the symptoms you take it to relieve. Like all psychiatric meds, you should be in constant contact with your psychiatr ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Geodon (ziprasidone): U meant u do not have symptoms?, or maybe experienced side effects?. Your prescribing doctor is the best to consult, as he can clarify the issue at ha ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month